Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

One 225-count bottle of extra strength 500 mg acetaminophen rapid release gels Contains 500 mg Acetaminophen in each caplet Won’t irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can Temporarily relieves minor aches and pains due to muscular aches, backaches, headaches, toothaches the common cold, menstrual cramps and minor pain of arthritis Temporarily reduces fever

Read More Tylenol Acetaminophen Extra Strength, 500 mg, Rapid Release Gels 225 gelcaps

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Excedrin Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Excedrin Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Low-cost, ibuprofen pain relief. 200mg per tablet. Industrial packed 250 packets of 2 tablets. Package information presented in english and spanish.

Read More IBUPROFEN TABLETS 500/BX

Health & Personal Care Health Care Ibuprofen MEDIQUE Non-Aspirin Pain Relievers Products

###############################################################################################################################################################################################################################################################

Read More IBUPROFEN CHILDRENS LIQUID 120ML

Health & Personal Care Health Care Ibuprofen MAJOR PHARMACEUTICALS Non-Aspirin Pain Relievers Products

Aleve Health & Personal Care Health Care Naproxen Sodium Non-Aspirin Pain Relievers Products

Family Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Think about this: The pure pain relief of Tylenol PM works on your pain, isn’t habit forming and helps you sleep so you feel refreshed the next day. Tylenol PM is a special Night Time medicine that combines Extra Strength Tylenol pain reliever with an ingredient that helps you rest. If you suffer from occasional pain and sleeplessness, a product such as Tylenol PM, which combines an effective sleep aid with a pain reliever, is an appropriate solution. Tylenol PM: * is not habit-forming * contains a gentle sleep ingredient that has a well-established safety profile If pain keeps you awake at night, you’re not alone. A recent National Sleep Foundation survey found that 56 million Americans experience Night Time pain and sleeplessness, losing an average of more than 20 hours of sleep each month. Many of these people find it difficult to function at their best due to lack of sleep. Lack of sleep can: * make performing even simple tasks difficult * impair short-term memory, concentration and alertness * increase the chance of being in an accident * slow your body’s ability to fight disease and repair tissue While everyone has different sleep needs, the National Sleep Foundation recommends that most people get eight hours of sleep per night. And it’s not just the number of hours that count – it’s also the quality of the sleep. It’s important to get an uninterrupted, restful night’s sleep.

Read More Extra Strength Tylenol PM – 100 Caplets

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products